RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1990, Volume 26, Number 3, Pages 534–537 (Mi de7125)  

Short Communications

Correct solvability of general mixed problems

Yu. A. Mamedov

S. M. Kirov Azerbaidzhan State University

Full text: PDF file (538 kB)

Bibliographic databases:
UDC: 517.955.2
Received: 12.12.1988

Citation: Yu. A. Mamedov, “Correct solvability of general mixed problems”, Differ. Uravn., 26:3 (1990), 534–537

Citation in format AMSBIB
\Bibitem{Mam90}
\by Yu.~A.~Mamedov
\paper Correct solvability of general mixed problems
\jour Differ. Uravn.
\yr 1990
\vol 26
\issue 3
\pages 534--537
\mathnet{http://mi.mathnet.ru/de7125}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1053784}
\zmath{https://zbmath.org/?q=an:0713.35020}


Linking options:
  • http://mi.mathnet.ru/eng/de7125
  • http://mi.mathnet.ru/eng/de/v26/i3/p534

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:40
    Full text:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019